# SDR UIEA2022042800407

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND M/D SUBSTITUTE TRACK CRACK STA 980 RBL 75.92( 1) ACCOMPLISHED THE REPAIR IAW SRM 53-00-52-2R-13 REPAI 13 REV 94 AND DWG NO 65B16004 SH4 REV A, 65B38250 SH 17 REV A, 65B 38250 SH 9 REV B. 2) JOB COMPLETED AND CONDITION CHECK NORMAL  )
